# SDR DALA2023062905231

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,239 hours, 27,915 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 -HYD/DE- LEFT HYDRAULIC QUANTITY SYSTEM DECREASED. C/W QRH. ALT FLAPS AND ALT GEAR EXTEND USED FOR APPROACH AND LANDING. CORRECTIVE ACTION: RMLG TRUCK POSITION HYDRAULIC LINE RUPTURED. REMOVED AND INSTALLED TEMP HYDRAULIC LINE, PTU FILTER AND LEFT HYDRAULIC SYSTEM PUMPS AND FILTERS.
